# SDR DALA1118856304

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 91,311 hours, 11,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY SLIDE LIGHT AT DOOR 2R WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE 2R DOOR SLIDE LIGHT.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT WAS REPLACED.
